I have been taking 50mg 4 x per day for about 14 months. I take 2 in the AM and then about 6 hours later take another two - this was the dosage. For a few months now I feel like I am in a fog, disoriented so I decided to get off. It has been about 24 hrs since last dosage and I am feeling rather anxious and still a little disoriented. Any experience the same thing?
29 Dec 2011
What you are experiencing is classic opiate/opioid withdrawal.
Tis best to taper off of tramadol, so you won't feel these things. If it gets worse, come back here.
We can help with any symptoms you have. Are you sleeping? eating? Keeping food down? If so, that is great!! If not, let us know.
Tramadol cessation can also cause some depression so if that rears it's ugly head, get thyself to your doc asap. Trams work like an SNRI antidepressant, and when one stops taking them, sometimes (not always) depression can pop up.
Best wishes, and if you need more help, we are here for you,
30 Dec 2011
I might have spoke too soon about sleeping. Last night was a little more of a challenge to fall and stay asleep.
Also today I feel very sentimental, lots of emotions, did Tramadol block feelings and now I am starting to or is it a little bit of depression from withdrawals?
All and all though I feel very positive about getting off Tramadol. I am just taking my IB 800mg in the morning and a IB 400mg in afternoon to releive aches and pains from age and arthritis. I really do not need the Tramadol now to live a normal life and felt like I was abusing the drug.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone who has gotten off Lexapro because of its bad side effects (I've been on it for 4 years?
... know how long the withdrawal side-effects last? I realize I've only been completely off the Lexapro 4 days now (am on 50 mg Elavil to ...
1 answer • 16 Jan 2010
from taking tramadol ( i also take lyrica) I take these for fibromyalgia. I only occasionally get these symptoms. My body twitches in different ...
6 answers • 22 Jan 2010
I have been taking Tramadol for about four years now due to MS and fibromyalgia, and during that time I have tried several times to quit "cold ...
1 answer • 4 May 2010
I have been on tramadol long term, what can I expect when i quit taking it.
1 answer • 12 Apr 2011
So I was prescribed Tramadol (50mg) tablets. Suppose to take 1-2 per day up to 3 times a day as needed for pain. For the first dose I took 2 tablets ...
6 answers • 17 Oct 2013